The Jacobian conjecture for symmetric Jacobian matrices (English)

In: Journal of Pure and Applied Algebra   ;  189 ,  1-3  ;  123-133  ;  2003
  • ISSN:
  • Article (Journal)  /  Electronic Resource

How to get this document?

Free access

AbstractWe show that for all n⩽4 the Jacobian Conjecture holds for all polynomial mappings F: C nC n of the form F=x+H, where H is homogeneous of degree >1 and JF is symmetric. It is also shown that the analogous statement for polynomial mappings R nR n holds for all n.

Table of contents – Volume 189, Issue 1-3

Show all volumes and issues

The tables of contents are generated automatically and are based on the data records of the individual contributions available in the index of the TIB portal. The display of the Tables of Contents may therefore be incomplete.

1
Pfister's subform theorem for reduced special groups
Astier, Vincent | 2003
7
A cohomological approach to the modular isomorphism problem
Borge, Inger Christin | 2003
27
AP-domains and unique factorization
Coykendall, Jim / Zafrullah, Muhammad | 2003
37
Extending Stone duality to multisets and locally finite MV-algebras
Cignoli, Roberto / Dubuc, Eduardo J. / Mundici, Daniele | 2003
61
Mod q cohomology and Tate–Vogel cohomology of groups
Conduché, Daniel / Inassaridze, Hvedri / Inassaridze, Nick | 2003
89
Serial coalgebras
Cuadra, J. / Gómez-Torrecillas, J. | 2003
109
The finiteness of certain sets of attached prime ideals and the length of generalized fractions
Cuong, Nguyen Tu / Morales, Marcel / Nhan, Le Thanh | 2003
123
The Jacobian conjecture for symmetric Jacobian matrices
van den Essen, Arno / Washburn, Sherwood | 2003
135
Surface subgroups of Coxeter and Artin groups
Gordon, C.McA. / Long, D.D. / Reid, A.W. | 2003
149
Twisting of homogeneous algebras
Grillo, Sergio Daniel | 2003
167
Gorenstein homological dimensions
Holm, Henrik | 2003
195
Examples of strongly p-regular rings
Huh, C. / Kyun Kim, N. / Lee, Y. | 2004
195
Examples of strongly π-regular rings
Huh, Chan / Kyun Kim, Nam / Lee, Yang | 2003
211
A Kadison–Dubois representation for associative rings
Klep, Igor | 2003
221
The cohomology of pro-p groups with a powerfully embedded subgroup
Minh, Pham Anh / Symonds, Peter | 2003
247
Simple Darboux points of polynomial planar vector fields
Moulin Ollagnier, Jean | 2003
263
The minimal free resolution of a class of square-free monomial ideals
Zaare-Nahandi, Rahim / Zaare-Nahandi, Rashid | 2003
279
A rationalization of the crystal Z and a diagram automorphism
Naito, Satoshi / Sagaki, Daisuke | 2003
297
On submaximal plane curves
Roé, Joaquim | 2003
301
Fundamental gaps in numerical semigroups
Rosales, J.C. / Garcı́a-Sánchez, P.A. / Garcı́a-Garcı́a, J.I. / Jiménez Madrid, J.A. | 2003
315
Module categories of simple current extensions of vertex operator algebras
Yamauchi, Hiroshi | 2003
329
Author Index Volume
| 2003
CO2
Editorial board
| 2003